MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; SPINE PACK

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; SPINE PACK
Model Number DYNJ67505C
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2022 during a procedure, 'the x-ray detectable portion of the neuro sponge fell into the patient and had to be retrieved from inside the patient'.No additional information is available at this time.The sample was returned for evaluation and a definitive root cause could not be determined at this time.No additional information is available at this time.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2022 during a procedure, 'the x-ray detectable portion of the neuro sponge fell into the patient and had to be retrieved from inside the patient'.

Brand Name
Medline Industries, Inc.
Common Device Name
SPINE PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key15789071
Report Number1423395-2022-00037
Device Sequence Number20183827
Product Code OJH
UDI-Device Identifier10195327206642
UDI-Public10195327206642
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYNJ67505C
Device Catalogue NumberDYNJ67505C
Device Lot Number22HBU099
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2022
Initial Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown